# SDR A6WA201240339

- Difficulty date: March 2, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER CARGO DOOR TRACK ROLLER BRACKET CRACKED.  R & R WITH SERVICEABLE PN CC670-38706-3 IAW REO 601R-52-31-179.
